# SDR MASA2024062300063

- Difficulty date: June 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000471
- Aircraft time: 19,608 hours, 11,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT INOP ROW 8 B. 1REPLACED BATTERY OPS CHECK GOOD
